# SDR AUS20010872

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 29X111010PR
- Condition: Faulty
- Location: Mlg
- Part time: 3 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR TIRE SUSPECT FAULTY. DURING LANDING THE TIRE EXHIBITED EXCESSIVE SIDEWARD DEFLECTION COUPLED WITH MINIMAL CLEARANCE CAUSED THE INSIDE WALL OF THE TIRE TO CONTACT THE BRAKE ASSEMBLY.
